MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 314-0038
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised for post-op fracture on (b)(6) 20, 2022.Approximately 8 months after the first surgery.The surgeon explanted 1 anchor base and 1 humeral cup eccentric symmetric ø36+3.The surgeon implanted 1 humelock reversed stem ø36/12 , 1 cage t40, 1 cortical screw, 1 humeral spacer, 1 humeral cup ø36+9 and 1 hex screw.
 
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.

Brand Name
EASYTECH REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13657965
Report Number3009532798-2022-00017
Device Sequence Number14730217
Product Code PHX
UDI-Device Identifier03701037301487
UDI-Public03701037301487
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/02/2026
Device Model Number314-0038
Device Catalogue Number314-0038
Device Lot NumberP1163
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown